I have been taking it for over 3 years. The last 6 months my RLS attacks me in the night, I also get it in my arms. I am suspicious it may be the Horizant. I am also not sleeping and feel agitated. What happened? It used to work so well. I hear it is not best to suddenly stop it.
Horizant is not exactly gabapentin, it's a variant called gabapentin enacarbil. Below is a link to it's side effects. Here is what concerns me about the side effects: You should call your Dr. right away if a new or worse symptom worries you as described here:
new or worse restlessness
These are your complaints so I recommend you call your Dr. as soon as you reasonably can. They are listed at the site below:
I realize you don't fit into the suicidal category, but that's not a requirement for contacting your Dr. So, please make that call when the office is open. You probably are right about the drug not working for you any longer. Hang in there and God bless.
I was taking a combination of 50mg of topamax and .75 mg of Mirapex for about 5 years when I begin experiencing memory loss and inability to think of words when I was speaking. I was taken off this combination and put on 600 mg of horizant daily. The horizant alone only worked for about a week. I then started taking the Mirapex again with the Horizant.. This worked for about 2 months. I started to have RLS nightly, then after a few weeks, RLS in my legs and arms. Now a week later I too am having a creepy crawling feeling all over my body plus I'm only sleeping about four hours a night. I'm going off the Horizant. I have no idea what med to use now. Too much Mirapex made me gamble uncontrollably. What a nightmare... oh wait... I'm not sleeping.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2011 • 4 answers
Posted 10 May 2012 • 3 answers
Posted 19 Aug 2013 • 3 answers
Posted 20 Sep 2016 • 1 answer
Gabapentin caused my RLS. I was on Gabapentin for 12 years at 2400mgss a day. I developed RLS and I?
Posted 13 May 2017 • 1 answer